# SDR UPS06447847

- Difficulty date: August 15, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 552 RBL11-33 HAT SECTION CORROSION.  CORROSION BLEND OUT 0.020" BY 1" BY 10" EXCEED SRM LIMIT.  HAT SECTION REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
